# SDR SIMA20161010005

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14541210601
- Condition: Cracked
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND STRINGER 6R CRACKED AT FRAME 13. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
